# SDR IPXA2016101909584

- Difficulty date: September 29, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT NOSE LANDING GEAR TRUNNION FITTING IS CRACKED.REPAIRED CRACKED.   L/H NOSE LANDING GEAR TRUNNION FITTING IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
